# SDR QXEA9700768

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Required Service
- Location: Elevator Trim
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - AT 20,000 FEET AUTO PILOT ENGAGED IN ICING CONDITIONS, MISTRIM NOSE DOWN ADVISORY LIGHT ILLUMINATED.  DISCONNECTED AUTO PILOT AND AIRCRAFT PITCHED UP, ELIVATOR TRIM STUCK, ELEVATOR SLUGGISH.  SERVICED ELEVATOR TRIM ACTUATOR.  NO PARTS REPLACED, OPERATIONAL CHECK GOOD.
